A 26-year-old female asked:
Disclaimer

i have a red bump on vagina what is it? could it be from steroids?

1 doctor answer
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Many possibilities: This would need to be looked at to be able to make any sort of determination, but it is unlikely that steroids have much to do with it.
Answered on Apr 1, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Joel Rivera Jimenez
17 years experience Obstetrics and Gynecology
Vulva: There can be multiple conditions that affect the vulva. Infections, autoimmune, trauma, physiologic, etc. You could have any one of those. It would b ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
Can be: Please see your dermatologist for evaluation and to discuss treatment options.
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Enlarged lymph node: This may be from an infection or inflammation. If the gland stays enlarged for weeks or gets larger, get it checked out by your doctor.
A 37-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Take her to MD: Take your daughter to the Pediatrician(MD) for evaluation. The most common cause for this issue is insertion of a foreign body into the vagina or sex ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month